New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
LYRICA [ PREGABALIN
2 Replies
gipsy - August 14

Iwent to the doc on monday because i could not stand the burning any more it was driving me mad. any she gave me PREGABALIN one twice a day. on wenesday i started taking them and the burning went and the pain is 100% better i feel like a new me.

 

JOEGIRL - August 16

Good for you, Gipsy, Glad you are feeling better. Isn't that the same medication as Lyrica?Thats what I am taking and it has helped me a lot and the side effects were bad but seem to be easing. Only thing I am not happy with is weight gain..

 

gipsy - August 17

I am not to happy with the weight gain but its better then that burning i feel so good, yes Lyica is the the trade name i think.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question